# SDR DLM88970528

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augmentation Vlv
- Condition: Malfunctioned
- Location: Rt Engine
- Component: 12911211
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, F/A CALLED WITH STRONG BURNING SMELL INBACK.  GOT RT ICE PROT HI-LIGHT.  BOTH XFEEDS CLOSED.  REDUCED PWR ON RT ENG AND SELECTED HP BLEED OFF ON RT PACK.  LIGHT WENT OUT.  ADVANCED RT THROTTLE, LIGHT CAME BACK ON.  REDUCED PWR LIGHT WENT OUT.  REPLACED ANTICIPATOR AND THERMO, AUG VALVE CHECK TESTS GOOD.
